# SDR ASAA2019061329677

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N365VA
- Make and model: Airbus A320-214
- Aircraft serial: 07207
- Aircraft time: 10,767 hours, 3,603 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164907003
- Condition: Failed
- Location: E/E Bay Blower
- Part time: 10,769 hours, 3,604 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN THE FLIGHT DECK. "ELECTRICAL BURNING SMELL" GROUNDED - YES. C/W WITH TSM 05-50-00-810-831-A. PERFORMED ENG RUN ON #1 ENG FOR APPROX 10 MIN. SWITCHED PACKS 1 & 2 0N & OFF. NO SMOKE SMELL FOUND. INSP APU COMPARTMENT NO OIL LEAKS OR SMELL. SEE ITEM 2 LP 1191256. PER TSM 21-26-00-810-809-A FOUND BLOWER FAN INOP. R/R BLOWER FAN PER AMM 21-26-51 OPS CHECK GOOD , OK FOR SVC. NO FURTHER FAULT NOTED
